# SDR SWAA2025120140999

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 31,612 hours, 15,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EXIT LIGHT BROKEN.   REINSTALLED MID CABIN OVERHEAD EMERGENCY EXIT LIGHT ASSY IAW AMM 33-51-01. ACFT OK FOR SERVICE.
